# SDR DL72K990057

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Pax Door
- Component: 6104789
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EVACUATION SLIDE LIGHTS INOP.  REPLACED BATTERY PACK.
